Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Feeling pressure in the head, muffled hearing. EKG, spinal tap normal. Have anxiety. Concerned

I suddenly had an episode of an enormous amount of pressure in my head and my hearing goes muffled. It has happened a few times before, but this time was scary. I started seeing black from the sides like I was about to faint. The episode only lasts for a minute or two, not very long. I went to the ER, had a spinal tap, CT scan and an EKG all with normal results. I will follow up with my regular doctor, but I am so worried and need some guidance now as I have severe anxiety.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, it appears to be due to hypertension, or a infection of the internal ear, even anxiety can play a role in vertigo.
i to my patients with such symptoms prescribe cinnerzine, ranitidine, and antibiotic for controling any infection in the internal ear. I advise you to consult an E.N.T.surgeon for treatment. Thank you.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor